RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mosc. Math. J., 2010, Volume 10, Number 2, Pages 317–335 (Mi mmj382)  

This article is cited in 2 scientific papers (total in 2 papers)

A restricted version of Hilbert's 16th problem for quadratic vector fields

Yu. Ilyashenkoabcd, Jaume Llibree

a Moscow State Universitie, Moscow
b Steklov Math. Institute, Moscow
c Moscow Independent Universitie, Moscow
d Cornell University, US
e Departament de Matemàtiques, Universitat Autònoma de Barcelona, Barcelona, Catalonia, Spain

Abstract: The restricted version of Hilbert's 16th problem for quadratic vector fields requires an upper estimate of the number of limit cycles through a vector parameter that characterizes the vector fields considered and the limit cycles to be counted. In this paper we give an upper estimate of the number of limit cycles of quadratic vector fields “$\sigma$-distant from centers and $\kappa$-distant from singular quadratic vector fields” provided that the limit cycles are “$\sigma$-distant from singular points and infinity”.

Key words and phrases: limit cycles, quadratic systems.

DOI: https://doi.org/10.17323/1609-4514-2010-10-2-317-335

Full text: http://www.ams.org/.../abst10-2-2010.html
References: PDF file   HTML file

Bibliographic databases:

MSC: Primary 34C40, 51F14; Secondary 14D05, 14D25
Received: February 4, 2010
Language:

Citation: Yu. Ilyashenko, Jaume Llibre, “A restricted version of Hilbert's 16th problem for quadratic vector fields”, Mosc. Math. J., 10:2 (2010), 317–335

Citation in format AMSBIB
\Bibitem{IlyLli10}
\by Yu.~Ilyashenko, Jaume~Llibre
\paper A restricted version of Hilbert's 16th problem for quadratic vector fields
\jour Mosc. Math.~J.
\yr 2010
\vol 10
\issue 2
\pages 317--335
\mathnet{http://mi.mathnet.ru/mmj382}
\crossref{https://doi.org/10.17323/1609-4514-2010-10-2-317-335}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2722800}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000279342400003}


Linking options:
  • http://mi.mathnet.ru/eng/mmj382
  • http://mi.mathnet.ru/eng/mmj/v10/i2/p317

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Peng L., Feng Zh., Liu Ch., “Quadratic Perturbations of a Quadratic Reversible Lotka-Volterra System With Two Centers”, Discret. Contin. Dyn. Syst., 34:11 (2014), 4807–4826  crossref  mathscinet  zmath  isi  elib  scopus
    2. Martins R.M., Gomide O.M.L., “Limit Cycles For Quadratic and Cubic Planar Differential Equations Under Polynomial Perturbations of Small Degree”, Discret. Contin. Dyn. Syst., 37:6 (2017), 3353–3386  crossref  mathscinet  zmath  isi  scopus
  • Moscow Mathematical Journal
    Number of views:
    This page:218
    References:45

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020